# SDR ABXA010760

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 53,807 hours, 49,564 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: B7020
- Part serial: 04961218
- Condition: Faulty
- Location: Cabin Temp
- Part time: 1,446 hours, 1,015 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT DID NOT HOLD PRESSURE AND FORWARD CARGO DOOR LIGHT CAME ON AND OFF IN FLIGHT.  REPLACED THE CABIN/FLIGHT RATE OF CHANGE/HIGH LIMIT TEMPERATURE SENSOR IAW DC-9 MM 21-61-03-2.
